Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify - I am jumping out of my skin! Help.... PuppyLove

Posted by jparsell82 on April 20, 2005, at 21:09:52

In reply to Re: Abilify - I am jumping out of my skin! Help...., posted by PuppyLove on April 18, 2005, at 14:49:25

> I am on abilify for a mood stabilizer. I have severe depression, anxiety and post-traumatic. Could the prozac be complicating the abilify? Since abilify is to stabilize one's mood (serotonin) and prozac increases serotonin, isn't that a bit contradictory?
> I was put on trileptal originally, but had a severe side effect. To go to sleep yesterday, I had to take a klonapin. That worked for about 4 hours and then I had to take another to get 8 hours of sleep.
>

Abilify definitely causes akathisia in a fair amount of people. I experienced this myself... agitation, fidgety, impatient, etc. Your best bet would be to try to get your dose of Abilify down to 2.5mg and then ride the symptoms out for a week. Also, SSRIs such as Prozac, can also cause akathisia to some extent in some people. So, taking the two together might be more likely to give you symptoms of akathisia. But if you can break your Abilify down to the lowest dose possible, the symptoms would be more likely to go away after a while and you should be able to take the Prozac too. I would atleast give it a shot first, everyone's brain and body reacts somewhat differently so it may or may not work out for you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[487228]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jparsell82 thread:485711
URL: http://www.dr-bob.org/babble/20050418/msgs/487228.html